# SDR SWIA200414234

- Difficulty date: December 5, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 41,541 hours, 50,830 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 12064207615
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH FLAPS SELECTED TO 25 DEGRESS AND BOTH INDICATORS AGREEING.  GPWS GAVE "TOO LOW FLAPS" BETWEEN 500 FT AND 100 FT AGL.  REMOVED AND REPLACED FLAP CONTROL HANDLE IAW MM 27-50-01.  OPERATIONAL CHECK GOOD, PN 120-64207-615 OFF 120040.
